# SDR MASA2012111152280

- Difficulty date: November 11, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 21,732 hours, 17,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT PACK STRONG ODOR FUME SMELL ON TAKEOFF.  COMPLIED WITH ENGINE PEFORMANCE RUN, RAN 10 MINUTES.  NO ODOR PRESENT.
